# SDR DLM88992756

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 1
- Component: RPS1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK, FOUND FIRST CLASS EMERGENCY LIGHTS NOT  WORKING.  FOUND WIRE BROKEN IN SEAT TRACK AT ROW 1 C, D.  REPAIRED WIRE.  REPLACED POWER SUPPLY AND BATTERY PACK.
